A 35-year-old female asked:
Ok i been on the adderall (dextroamphetamine and racemic amphetamine) ir for two weeks been wakeing up feeling sick an when i take it i feel better butvwhen ot wears off i am very sick?
1 doctor answer • 5 doctors weighed in
Dr. Heidi Fowleranswered
Psychiatry 27 years experience
I don't know your: Dose or what type of symptoms you are having but please notify your prescribing provider.
Created for people with ongoing healthcare needs but benefits everyone.
4.9k viewsReviewed >2 years ago
Last updated May 14, 2016
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $19/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.